# SDR REXA2015072400737

- Difficulty date: July 24, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 22,649 hours, 20,161 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE RECEIVED AT CRUISE ALTITUDE OF 30,000 FEET.  THE EVENT OCCURRED WITH THE FLAPS FULLY RETRACTED AT 0* INFLIGHT WITH AN EICAS POSITION OF 0*.  AIRSPEED AT THE TIME OF FAILURE WAS 290 KTS AT APPROX 1 HOUR INTO THE FLIGHT.  PERFORMED TROUBLESHOOTING IAW FIM CHAPTER 27-50-00 REV 48 IAW AD 2009-06-72 PARAGRAPH H 6 I, AMOC LOG 14-105 DATED 12 30 2014 & TS 001100R1 FIM TECHNICAL SUPPLEMENT.  FECU FAILED FUNCTIONAL CHECK IAW AMM 27-51-05.  R & R FECU IAW AMM 27-51-05.  OPERATIONS CHECKED GOOD.
